Review: could Biotin cause Hand cream poisoning (Hand lotion poisoning)?
Summary: there is no Hand cream poisoning reported by people who take Biotin yet.
We study 1,416 people who have side effects while taking Biotin from FDA and social media. Find out below who they are, when they have Hand cream poisoning and more.
You are not alone: join a mobile support group for people who take Biotin and have Hand cream poisoning >>>
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from 1,668 Biotin users)
Hand cream poisoning
Hand cream poisoning (latest reports)
On Jan, 1, 2015: No report is found
Do you have Hand Cream Poisoning while taking Biotin?
You are not alone! Join a mobile support group:
- support group for people who take Biotin
- support group for people who have Hand Cream Poisoning
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can biotin 5000mg cause a mass on your breast
I started taken the biotin 5000mg 2 days ago and now I have a lump on my left breast
- Biotin and heart races? connection?
About 2 weeks ago I started on 3mg of Biotin a day. After about 4 days my heart started racing for period. It was uncomfortable and distracting. It's been nearly 2 weeks now and it's settled some but in the evening it comes back. Occassionaly during the day. Maybe at night I just notice it more but I don't think I notice it during the day, possible a little but at night it escalates. Is it possible that Biotin can cause damage. Why hasn't it gone away after near 2 weeks? I had no racing before starting Biotin. I've had a regularly scheduled checked about 4 days after stopping taking the Biotin. I didn't mention anything to the doc but he noticed nothing about my heartbeat or deep breathing. It's distracts and I wish it would subside! Any clues here? Thanks, jack
- Can biotin cause prolonged heart racing?
I started taking 3mg of biotin a day for about 3 or 4 days. I noticed my heart racing which was unusual for me. None before starting biotin. I've stopped over a week ago, going on 2 weeks and my heart still races. More at night or maybe I notice it more at night. No, I would notice it during the day. But when I sit down to relax at night it begins to flip and flop. Why is this persisting after near 2 weeks of stopping. By the way, I had a regular checkup about 4 or 5 days after stopping and the physician didn't say anything about what he heard in my heart and deep breathing. I have no pain but the palpitations are distracting and somewhat worrisome. Is there any cases of biotin doing damage to the heart?
- Did diarrhea eventually stop after stopping the biotin and if so, how long after?
I have colitis and recently had a flare up! Due to prednisone I lost a lot of my hair. I started to take biotin, I started with one pill a day and has no diarrhea until I started taking 3 pills a day! I'm also on remicade infusions every 2 months!
- What shoul i do to reverse the watering eye side effect caused by biotin? (1 answer)
I took a Biotin 5000 mcg capsule about 5 months ago. Ever since I took it my left eye has been watering uncontrollably every day! I have been to the optometrist and multiple eye places and they all say I have dry eyes. Problem is my eye doesn't burn, hurt, or anything. It SIMPLY waters. All and everything they have done and give me (drops, gels ect) have not worked! Therefore I sincerely think that me taking this biotin capsule was the root of this issue. That being stated i write this to ask is there anyway or any product to possibly reverse a negative side effect brought about bya vitamin? Please help! Thankyou
More questions for: Biotin, Hand cream poisoning
You may be interested at these reviews (Write a review):
- Buspirone and biotin
I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
More reviews for: Biotin, Hand cream poisoning
Comments from related studies:
From this study (23 hours ago):
Tingly, itchy, skin and scalp after taking biotin for a few months. I'm taking the supplement because my hair grows slowly. I can definitely see it has helped my hair grow, but I go through stages where my skin and scalp itch like crazy.
From this study (6 days ago):
low in iron
From this study (1 month ago):
*I have noticed breakage of hair.Trying to use coconut and olive oil for hair.Not used on scalp.
*I first noticed thinning after using selenium face wash.I was told I could use it on my scalp. But I looked online and saw that it could cause hairloss. I quit using it after a few tries on my face only.
*I dont know what to do or try. I've been told to try Nioxin , I see on the label that it has sulfates and that isnt supposed to be good on the hair.
*I dont want to try Rogaine if it has to be maintained or lose the hair you have when there might be something that wont cause hairloss if I stop using it.But if that is the only choice....I would .
I have heard Viviscal might be good? I've read Revita might be good. I just don't know ! Please help...:(
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.